MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS220HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Dyspnea (1816); Pulmonary Emphysema (1832); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap and mechanical ventilator devices.This report was related to a remstar se device.The manufacturer received information from the patient experienced physical disabilities due to breathing problems, chronic obstructive pulmonary disorder, asthma, emphysema, and is not allowed to have knee surgery with oxygen machines because they many not wake up.The patient states the device did work properly and helped but has caused health problems.The device was cleaned with soap and water every 2 weeks.The patient no longer uses the device.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
REMSTAR SE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23623466
Report Number2518422-2025-112013
Device Sequence Number13264787
Product Code BZD
UDI-Device Identifier00606959012493
UDI-Public(01)00606959012493
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS220HS
Device Catalogue NumberDS220HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale